default-icon
Lowsexualdrive thin semen
Sir my sexual energy is very low.i have started masturbating from age 16yrs.due to excess masturbation I have lost my energy and that has affected my studies and my personality.i get tired from little work.i took medicines from sanyasi Ayurveda for 4 months to cure my illness.it has cured my nightfall but my semen is watery...I want my semen to be thick with easy medication.
99 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Consult Ayurvedic physician Near by. Have faith in Ayurveda. Your need to take medecine till 1-2 yrs .
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+137
Chat with a doctor
Online now
Hello don't be stressed out first do some regular exercises eat healthy food avoid junk food don't eat at late night don't masturbate for some days Eat Fresh Food and if it does not solve you can consult me privately on Practo direct
Next Steps
start a regular morning walk urgently
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.